# SDR SWI202408190689

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 39,231 hours, 38,043 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON GEAR EXTENSION ON FINAL. RAN QRH AND CYCLED THE GEAR TWICE NORMALLY WITH 30 SECOND DELAY. MESSAGE PERSISTED. QUICK CYCLED GEAR UNDER DIRECTION OF QRH AND THEN GOT THREE GEAR DOWN AND LOCKED.    (FLIGHT 5391 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28703800 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP # 28704915 FOR TROUBLESHOOTING AND REMOVAL AND REPLACEMENT OF THYE SELECTOR VALVE. SEE CP # 28703878 FOR FDR DOWNLOAD. "
